2017
Том 69
№ 6

All Issues

Besicovitch-Danzer-type characterization of a circle

Tkachuk M. V.

Full text (.pdf)


Abstract

We investigate a Besicovitch-Danzer-type characterization of a circle in a class of compact sets whose boundary divides the plane into several components.

English version (Springer): Ukrainian Mathematical Journal 60 (2008), no. 6, pp 1009-1011.

Citation Example: Tkachuk M. V. Besicovitch-Danzer-type characterization of a circle // Ukr. Mat. Zh. - 2008. - 60, № 6. - pp. 862–864.

Full text